MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOGEN MINI ICD VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

BOSTON SCIENTIFIC CORPORATION INOGEN MINI ICD VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number D010
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product has been received for analysis.Upon completion of the analysis of the compliant device, if there is any further relevant information from that review, a supplemental report will be filed.
 
Event or Problem Description
It was reported that this device exhibited premature battery depletion.A revision procedure was performed and the device was explanted and replaced.No additional adverse patient effects were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, analysis of the returned device found no evidence of device defect, malfunction, or damage outside the bounds of normal medical use.The device was subjected to and passed all automated testing.Laboratory analysis did not identify any device characteristics that would have caused or contributed to the reported clinical observations.The product has been received for analysis.Upon completion of the analysis of the compliant device, if there is any further relevant information from that review, a supplemental report will be filed.

Brand Name
INOGEN MINI ICD VR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key16486624
Report Number2124215-2023-10353
Device Sequence Number20308101
Product Code LWS
UDI-Device Identifier00802526533785
UDI-Public00802526533785
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P960040/S306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/01/2016
Device Model NumberD010
Device Catalogue NumberD010
Device Lot Number104811
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/14/2023
Supplement Date Received by Manufacturer07/20/2023
Initial Report FDA Received Date03/06/2023
Supplement Report FDA Received Date08/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/08/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age79 YR
Patient SexMale